It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


These are common side effects of SSRIs, like Lexapro; shaky hands, twitching, memory loss, inability to recall words.

The problem I see is that you didn't take the med long enough. It takes weeks for SSRIs to 'kick in.' It doesn't have that immediacy like a benzodiazepine. SSRIs are a mood stabilizer and it takes time for it build up your serotonin levels. I would suggest at least staying on it for a month before dismissing it.

Those leg kicks could be associated with the med and/or anxiety. There are some threads about the 'shakes.' I've been awakened from a deep sleep because I thought I was in an earthquake. It's a side effect of my meds. And it happens occasionally.

My only real concern is that you are binge drinking while undergoing treatment. Yikes. Alcohol and meds are a bad bad bad combination. I'm not trying to be preachy, but you can't expect the healing process to begin when you abuse your body. I'm sorry. I'm not telling you what to do. But alcohol/illicit drugs prevent your recovery. That's the broken record in me.

So, hopefully, you'll keep on keepin' on with your meds. Exercise, therapy, and eating healthy will increase your chances of improvement. Let us know your progress.

Shakes
:jester:





All times are GMT -7. The time now is 08:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!